Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 17, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Feb 16, 2010, 6:35 PM EST. It took effect at Feb 17, 2010, 12:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2010, 6:35 PM EST (23:35 UTC)
- In effect from
- Feb 17, 2010, 12:00 PM EST
- Expired
- Feb 17, 2010, 7:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
467 WWUS84 KMOB 162335 AAA RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 535 PM CST TUE FEB 16 2010 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT WEDNESDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE FOR THURSDAY AFTERNOON... .A HIGH WILL CONTINUE TO DOMINATE REGIONAL WEATHER THROUGH THURSDAY. RELATIVE HUMIDITY WILL REBOUND THROUGH THIS EVENING WITH FALLING TEMPERATURE BUT THE AIR HAS VERY LITTLE WATER VAPOR AND LOWERING RELATIVE HUMIDITY WILL RETURN WEDNESDAY AND THURSDAY AFTERNOON. RELATIVE HUMIDITY WILL DROP BRIEFLY BELOW CRITERIA OVER NORTHWEST FLORIDA WITH DAYTIME NORTHWEST TRANSPORT WINDS BRIEFLY ATTAINING NEAR 15 MPH. PROGRESSIVELY LONGER DURATION OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL OCCUR WEDNESDAY AND THURSDAY AFTERNOON. FLZ001>006-171545- /O.UPG.KMOB.FW.A.0017.100217T1700Z-100218T0000Z/ /O.NEW.KMOB.FW.W.0017.100217T1700Z-100218T0000Z/ /O.CON.KMOB.FW.W.0016.000000T0000Z-100217T0000Z/ /O.CON.KMOB.FW.A.0018.100218T1600Z-100219T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 535 PM CST TUE FEB 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. RELATIVE HUMIDITY WILL DROP BRIEFLY BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON BUT WILL ALSO SEE NORTHWEST WINDS BRIEFLY ATTAIN 15 MPH. PROGRESSIVELY LONGER DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL OCCUR ON WEDNESDAY AND THURSDAY AFTERNOONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A FIRE WEATHER WATCH MEANS THAT FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
403 WWUS84 KMOB 171117 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 517 AM CST WED FEB 17 2010 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE... ...A FIRE WEATHER WATCH IS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE FOR THURSDAY AND FRIDAY AFTERNOONS... ...FIRE WEATHER WATCH ISSUED FOR SOUTH CENTRAL ALABAMA FOR THURSDAY AFTERNOON... .DRY HIGH PRESSURE BUILDING INTO THE AREA ALONG WITH MODERATING DAYTIME TEMPERATURES WILL RESULT IN PROGRESSIVELY LONGER DURATIONS OF CRITICALLY LOW HUMIDITY VALUES ACROSS THE NORTHWEST FLORIDA PANHANDLE THROUGH FRIDAY AND FOR SOUTH CENTRAL ALABAMA ON THURSDAY. DISPERSIONS WILL ALSO BE RATHER HIGH DURING THE AFTERNOON HOURS WITH DEEP MIXING AND TRANSPORT WINDS NEAR 15 MPH. FLZ001>006-180000- /O.NEW.KMOB.FW.A.0019.100219T1800Z-100219T2300Z/ /O.CON.KMOB.FW.W.0017.100217T1700Z-100218T0000Z/ /O.CON.KMOB.FW.A.0018.100218T1600Z-100219T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 517 AM CST WED FEB 17 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. RELATIVE HUMIDITY WILL DROP BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON. IN ADDITION...TRANSPORT WINDS WILL INCREASE TO NEAR 15 MPH DURING THE AFTERNOON HOURS. PROGRESSIVELY LONGER DURATIONS OF CRITICAL RELATIVE HUMIDITY WILL OCCUR ON THURSDAY AND FRIDAY AFTERNOONS WITH VALUES LIKELY DROPPING BELOW 30 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ054>060-180000- /O.EXB.KMOB.FW.A.0018.100218T1800Z-100218T2300Z/ WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 517 AM CST WED FEB 17 2010 ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. RELATIVE HUMIDITY VALUES ARE FORECAST TO DROP TO OR BELOW 25 PERCENT FOR SEVERAL HOURS ON THURSDAY AFTERNOON ACROSS SOUTH CENTRAL ALABAMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
027 WWUS84 KMOB 172036 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 236 PM CST WED FEB 17 2010 ...RED FLAG WARNING REMAINS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE UNTIL 6 PM CST DUE TO PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING NOW IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE FROM 10 AM TO 6 PM CST THURSDAY DUE TO PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FOR SOUTH CENTRAL ALABAMA THURSDAY AFTERNOON DUE TO THE POTENTIAL OF PROLONGED RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE FROM 11 AM TO 6 PM CST FRIDAY DUE TO THE POTENTIAL OF PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... .DRY HIGH PRESSURE BUILDING INTO THE AREA ALONG WITH MODERATING DAYTIME TEMPERATURES WILL RESULT IN PROGRESSIVELY LONGER DURATIONS OF CRITICALLY LOW HUMIDITY VALUES ACROSS THE NORTHWEST FLORIDA PANHANDLE THROUGH FRIDAY AND FOR SOUTH CENTRAL ALABAMA ON THURSDAY. DISPERSIONS WILL ALSO BE RATHER HIGH DURING THE AFTERNOON HOURS WITH DEEP MIXING AND TRANSPORT WINDS NEAR 15 MPH. FLZ001>006-181245- /O.UPG.KMOB.FW.A.0018.100218T1600Z-100219T0000Z/ /O.NEW.KMOB.FW.W.0018.100218T1600Z-100219T0000Z/ /O.EXT.KMOB.FW.A.0019.100219T1700Z-100219T2300Z/ /O.CON.KMOB.FW.W.0017.000000T0000Z-100218T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 236 PM CST WED FEB 17 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY... ...FIRE WEATHER WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING FOR THE NORTHWEST FLORIDA PANHANDLE UNTIL 6 PM CST THIS AFTERNOON AND AGAIN ON THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY DUE TO THE POTENTIAL OF PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT. RELATIVE HUMIDITY WILL STAY BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON...WITH TRANSPORT WINDS NEAR 15 MPH. PROGRESSIVELY LONGER DURATIONS OF CRITICAL RELATIVE HUMIDITY WILL OCCUR ON THURSDAY AND FRIDAY AFTERNOONS WITH VALUES LIKELY DROPPING BELOW 30 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ054>060-181245- /O.CON.KMOB.FW.A.0018.100218T1800Z-100218T2300Z/ WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 236 PM CST WED FEB 17 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED FIRE WEATHER WATCH FOR SOUTH CENTRAL ALABAMA THURSDAY AFTERNOON DUE TO THE POTENTIAL OF PROLONGED RELATIVE HUMIDITY BELOW 25 PERCENT. RELATIVE HUMIDITY VALUES ARE FORECAST TO DROP TO OR BELOW 25 PERCENT FOR SEVERAL HOURS ON THURSDAY AFTERNOON ACROSS SOUTH CENTRAL ALABAMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Feb 16, 3:46 PM EST, 2 hours 49 minutes earlier.
Area forecast discussion, Feb 16, 3:46 PM EST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
246 PM CST TUE FEB 16 2010
.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...A COLD DOME OF HIGH
PRESSURE OVER THE PLAINS CONTINUES TO BUILD INTO THE REGION AND
SETTLES OVER THE FORECAST AREA BY THURSDAY NIGHT. TEMPERATURES WILL
DROP INTO THE UPPER HALF OF THE TWENTIES ACROSS MUCH OF THE FORECAST
AREA TONIGHT AND WEDNESDAY NIGHT THEN ACROSS INLAND AREAS THURSDAY
NIGHT. OUR LOCAL REQUIREMENTS FOR A HARD FREEZE WARNING ARE
TEMPERATURES BELOW 26F FOR AT LEAST FIVE HOURS. THE DURATION BELOW
26F AT OUR MOS SITES IS LESS THAN THIS BUT SUSPECT THAT SOME
LOCATIONS OVER THE INTERIOR NORTHWESTERN PORTION OF THE FORECAST
AREA WILL APPROACH THIS. HAVE OPTED TO GO AHEAD AND ISSUE A HARD
FREEZE WARNING FOR THIS AREA FOR TONIGHT. UNSEASONABLY COOL
CONDITIONS CONTINUE THROUGH WEDNESDAY NIGHT THEN BEGIN TO MODERATE
THURSDAY INTO FRIDAY WITH DRY CONDITIONS CONTINUING. /29
&&
.LONG TERM (SATURDAY THROUGH TUESDAY)...THE SURFACE RIDGE SHIFTS
EAST OF THE AREA ON SATURDAY WHILE A SYSTEM EVOLVES OVER THE
SOUTHERN PLAINS. THIS NEXT SYSTEM MOVES OFF TO THE EAST ACROSS THE
LOWER MISSISSIPPI RIVER VALLEY ON SUNDAY AND BRINGS A WEAK COLD
FRONT THROUGH THE AREA SUNDAY NIGHT INTO MONDAY MORNING. WILL HAVE
SMALL POPS WELL INLAND SATURDAY NIGHT THEN CHANCE POPS ACROSS THE
AREA SUNDAY AND SUNDAY NIGHT FOLLOWED BY SMALL POPS ON MONDAY. DRY
CONDITIONS FOLLOW FOR MONDAY NIGHT AND TUESDAY. TEMPERATURES WILL
BE AROUND SEASONABLE VALUES SATURDAY THROUGH TUESDAY. /29
&&
.MARINE...MODERATE FLOW WILL SLOWLY SUBSIDE THROUGH THE WEEK AS
SURFACE HIGH PRESSURE MOVES TOWARDS...THEN PASSES OVER THE FA FRIDAY.
OVERNIGHT INCREASES IN OFFSHORE FLOW IS LIKELY INTO MID WEEK AS
OVERNIGHT COOLING SETS UP ISENTROPIC DOWNGLIDE OVER THE LAND
FA...ALLOWING STRONGER WINDS ABOVE THE SURFACE TO MIX DOWN.
ONSHORE FLOW WILL RETURN TO THE FA FRIDAY NIGHT NIGHT INTO SATURDAY
AHEAD OF A MODERATE FRONT EXPECTED TO CROSS OVER THE FA SUNDAY NIGHT.
/16
&&
.FIRE WEATHER...RELATIVE HUMIDITIES HAVE BEEN SLOWER TO DROP OFF
THAN EXPECTED OVER THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON
DUE TO TEMPERATURES RUNNING A BIT COOLER THAN ANTICIPATED. NSE
RECENTLY REPORTED A 13 KNOT WIND WITH 34 PERCENT RELATIVE HUMIDITY
AND OTHER LOCATIONS SUCH AS PNS HAVE DROPPED TO 34 PERCENT HUMIDITY
AS OF 2 PM. HAVE OPTED TO KEEP THE RED FLAG WARNING UP AS LIKE NSE
SOME LOCATIONS ARE CLOSE AND MAY BRIEFLY SEE A 15 MPH WIND COUPLED
WITH RELATIVE HUMIDITIES AT OR BELOW 35 PERCENT. A FIRE WEATHER
WATCH CONTINUES FOR WEDNESDAY AND THURSDAY AFTERNOONS FOR THE
NORTHWEST FLORIDA PANHANDLE FOR PROGRESSIVELY LONGER DURATIONS BELOW
35 PERCENT. /29
&&
.AVIATION (18Z ISSUANCE)...VFR CONDITIONS EXPECTED THROUGH THE
FORECAST. /16
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 29 54 29 59 / 00 00 00 05
PENSACOLA 31 53 31 58 / 05 00 05 05
DESTIN 34 53 35 56 / 00 00 00 00
EVERGREEN 26 52 25 58 / 05 00 05 00
WAYNESBORO 23 53 25 58 / 00 00 00 05
CAMDEN 25 51 25 57 / 05 05 00 00
CRESTVIEW 26 54 26 60 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING FROM 10 PM TUESDAY TO 8 AM WEDNESDAY FOR THE
FOLLOWING ZONES: CHOCTAW...CLARKE...MONROE...WASHINGTON...
AND WILCOX.
FL...FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 6 PM WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 10 AM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...HARD FREEZE WARNING FROM 10 PM TUESDAY TO 8 AM WEDNESDAY FOR THE
FOLLOWING ZONES: GREENE...PERRY...AND WAYNE.
GM...NONE.
&&Hazardous weather outlook, Feb 16, 2:15 PM EST, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MOBILE AL 115 PM CST TUE FEB 16 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-171900- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 115 PM CST TUE FEB 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TODAY INTO WEDNESDAY WINDS AND SEAS OFFSHORE HAVE SUBSIDED...WITH THE RISKS DUE TO WEATEHR EASING OVER ALABAMA AND WESTERN FLORIDA PANHANDLE CAOSTAL WATERS. THE WINDS WILL BEGIN TO INCREASE OVERNIGHT...INCREASING THE RISK TO SMALL CRAFT TONIGHT. DRY CONDITIONS TODAY WILL INCREASE THE RISK OF WILDFIRE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER WILL NOT BE REQUIRED FOR THE NEXT SEVERAL DAYS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 6:13 AM EST | Red Flag Warning | MOB | 13 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.